Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
Uniform observation of semiclassical Schrödinger eigenfunctions on an interval

Camille Laurent and Matthieu Léautaud

Vol. 5 (2023), No. 1, 125–170

We consider eigenfunctions of a semiclassical Schrödinger operator on an interval, with a single-well type potential and Dirichlet boundary conditions. We give upper and lower bounds on the L2-density of the eigenfunctions that are uniform in both semiclassical and high energy limits. These bounds are optimal and are applied in an essential way in a companion paper to a controllability problem. The proofs rely on Agmon estimates and a Gronwall-type argument in the classically forbidden region, and on the description of semiclassical measures for boundary value problems in the classically allowed region. Limited regularity for the potential is assumed.

semiclassical Schrödinger operator, eigenfunctions, observability
Mathematical Subject Classification
Primary: 35B60, 35P20, 47F05, 93B07, 93C73
Received: 4 March 2022
Revised: 22 July 2022
Accepted: 11 September 2022
Published: 20 April 2023
Camille Laurent
Laboratoire Jacques-Louis Lions
Sorbonne Universités
Université Pierre et Marie Curie
Matthieu Léautaud
Laboratoire de Mathématiques d’Orsay
Université Paris-Saclay